中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-2 of 2)

Items/Page:    Sort:
Properties of a Model for Parallel Computations: Determinacy, Termination, Queueing [期刊论文]
SIAM Journal on Applied Mathematics, 1966-01-01, 卷号: 14, 期号: 6, 页码: 1390-1411
Richard M. Karp; Rayamond E. Miller
  |  
 
A New Treatment of Bose-Chaudhuri Codes [期刊论文]
SIAM Journal on Applied Mathematics, 1961-01-01, 卷号: 9, 期号: 4, 页码: 654-669
H. F. Mattson; G. Solomon
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2020  中国科学院软件研究所 - Feedback
Powered by CSpace